# SDR 07FDEA04727

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 51,995 hours, 9,580 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FIXED LEADING EDGE SKIN AT STATION XOS 467 TO XOS 479 FOUND CHAFED.    CHAFED MARK SMOOTHENED OFF AS PER SRM 51-21-01 VOLUME II. MATERIAL REMOVED = 0.026", ORIGINAL THICKNESS = 0.090", REMAINING THICKNESS = 0.064" AT STA XOS 467 TO XOS 473 AND FOUND EXCEEDED LIMIT AS PER SRM 57-10-00 FIGURE 13 VOLUME I. CARRIED OUT REPAIR AT STA XOS 467 TO XOS 473 AS PER SRM 57-10-00 FIGURE 15 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
